
Ohm Pharmaceuticals Lab Pvt. Ltd.
ACC contains clinically proven analgesic – antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine maleate. These ingredients work to relieve symptoms caused by the common cold, flu, allergies, or other breathing illnesses.
60 / Per Bottle
ACC suspension (each 5 ml containing Paracetamol IP 125 mg,
Phenylephrine HCl 2.5 mg and Chlorpheniramine Maleate 1 mg).
-
Relief of nasal and sinus congestion.
-
Relief of allergic symptoms of the nose or
throat due to upper
respiratory tract allergies.
-
Relief of sinus pain and headache.
-
Adjunct with anti-bacterial in sinusitis, tonsillitis and otitis media.
Login To Review